×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [5]
Authors
TANG YUAN YAN [1]
KOU KIT IAN [1]
LEI SIU LONG [1]
Document Type
Journal article [6]
Book chapter [1]
Date Issued
2025 [1]
2015 [2]
2013 [1]
2010 [1]
2001 [2]
Language
英語English [7]
Source Publication
Advances in Appl... [1]
Applied Mathemat... [1]
IEEE Transaction... [1]
International Jo... [1]
Journal of Funct... [1]
Mathematics and ... [1]
More...
Indexed By
SCIE [4]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-7 of 7
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A study on fractional centered difference scheme for high-dimensional integral fractional Laplacian operator with {ω}-circulant preconditioner
Journal article
Chou, Lot Kei, Qu, Wei, Huang, Yuan Yuan, Lei, Siu Long. A study on fractional centered difference scheme for high-dimensional integral fractional Laplacian operator with {ω}-circulant preconditioner[J]. Mathematics and Computers in Simulation, 2025, 231, 128-143.
Authors:
Chou, Lot Kei
;
Qu, Wei
;
Huang, Yuan Yuan
;
Lei, Siu Long
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
4.4
/
3.6
|
Submit date:2025/01/22
High-dimensional Integral Fractional Laplacian Operator
Fractional Centered Difference
Krylov Subspace Methods
Generating Function
D-level {ω}-circulant Preconditioner
Asymptotic behavior of fractional Laplacians in the half space
Journal article
Zhang Y.H., Deng G.T., Kou K.I.. Asymptotic behavior of fractional Laplacians in the half space[J]. Applied Mathematics and Computation, 2015, 254, 125-132.
Authors:
Zhang Y.H.
;
Deng G.T.
;
Kou K.I.
Favorite
|
TC[WOS]:
4
TC[Scopus]:
7
|
Submit date:2019/02/13
Asymptotic Behavior
Exceptional Set
Fractional Laplace Operator
Poisson Integral
Fueter mapping theorem in hypercomplex analysis
Book chapter
出自: Operator Theory:Springer, Basel, 2015
Authors:
Tao Qian
Favorite
|
TC[Scopus]:
14
|
Submit date:2019/06/17
Dirac Operator
Clifford Algebra
Functional Calculus
Singular Integral Operator
Fourier Multiplier
Error analysis of stochastic gradient descent ranking
Journal article
Hong Chen, Yi Tang, Luoqing Li, Yuan Yuan, Xuelong Li, Yuanyan Tang. Error analysis of stochastic gradient descent ranking[J]. IEEE Transactions on Cybernetics, 2013, 43(3), 898-909.
Authors:
Hong Chen
;
Yi Tang
;
Luoqing Li
;
Yuan Yuan
;
Xuelong Li
; et al.
Favorite
|
TC[WOS]:
21
TC[Scopus]:
25
IF:
9.4
/
10.3
|
Submit date:2019/02/11
Error Analysis
Integral Operator
Ranking
Reproducing Kernel Hilbert Space
Sampling Operator
Stochastic Gradient Descent
Local learning estimates by integral operators
Journal article
Li H., Chen N., Tang Y.Y.. Local learning estimates by integral operators[J]. International Journal of Wavelets, Multiresolution and Information Processing, 2010, 8(5), 695-712.
Authors:
Li H.
;
Chen N.
;
Tang Y.Y.
Favorite
|
TC[WOS]:
7
TC[Scopus]:
7
|
Submit date:2019/02/11
Integral Operator
Local Risk Regularization
Reproducing Kernel Hilbert Space
Sample Error
Singular integrals and Fourier multipliers on unit spheres and their Lipschitz perturbations
Journal article
Tao Qian. Singular integrals and Fourier multipliers on unit spheres and their Lipschitz perturbations[J]. Advances in Applied Clifford Algebras, 2001, 11, 53–76.
Authors:
Tao Qian
Favorite
|
TC[Scopus]:
0
IF:
1.1
/
1.1
|
Submit date:2019/06/17
Fourier Multiplier
Singular Integral
Dirac Operator
The Unit Sphere In Rn
Lipschitz Domains
Fourier Analysis on Starlike Lipschitz Surfaces
Journal article
Qian T.. Fourier Analysis on Starlike Lipschitz Surfaces[J]. Journal of Functional Analysis, 2001, 183(2), 370.
Authors:
Qian T.
Favorite
|
TC[WOS]:
37
TC[Scopus]:
38
|
Submit date:2018/10/30
Functional Calculus
Dirac Operator
The Unit Sphere In Rn
Fourier Multiplier
Singular Integral